MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACS¿ LYSE WASH ASSISTANT; STATION, PIPETTING DILUTING CLINICAL USE

BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACS¿ LYSE WASH ASSISTANT; STATION, PIPETTING DILUTING CLINICAL USE
Catalog Number 337146
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that carryover was observed on patient samples during use with the bd facs¿ lyse wash assistant.The following information was provided by the initial reporter: 1.Was there any carryover of patient samples? yes, this was reported by the customer and the reason for the pirs, but for the moment it is unclear if it is related to lwa, bd facslyric or preparation / internal reagent contamination.2.Was there any contamination of patient samples? no if this is a different question to question 3 (if contamination doesn´t mean detected carried over cells).3.Are there erroneous results on patient samples for diagnostic test? can be answered with ¿no¿ because they noticed it during their standard plausibility checks.4.Was there any delay of treatment due to the issue? no.5.If patient samples were redrawn, was there any change or delay of treatment? no.6.Was there any physical harm/injury to the patient due to the issue? no.7.What is the current medical status? n.A.The sample is not separated, the blood is dark red.
 
Additional Manufacturer Narrative
D.4.Medical device expiration date: na.E.1.Initial reporter phone#: (b)(6).H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that carryover was observed on patient samples during use with the bd facs¿ lyse wash assistant.The following information was provided by the initial reporter: 1.Was there any carryover of patient samples? yes, this was reported by the customer and the reason for the pirs, but for the moment it is unclear if it is related to lwa, bd facslyric or preparation / internal reagent contamination.2.Was there any contamination of patient samples? no if this is a different question to question 3 (if contamination doesn´t mean detected carried over cells) 3.Are there erroneous results on patient samples for diagnostic test? can be answered with ¿no¿ because they noticed it during their standard plausibility checks 4.Was there any delay of treatment due to the issue? no.5.If patient samples were redrawn, was there any change or delay of treatment? no.6.Was there any physical harm/injury to the patient due to the issue? no.7.What is the current medical status? n.A.The sample is not separated, the blood is dark red.
 
Additional Manufacturer Narrative
The following fields have been updated with corrected information: g.1 - reporting office contact - fahmy razak.G.1 - manufacturing site contact - fahmy razak.G.1 - reporting office- becton dickinson and company bd biosciences h6.Investigation summary: based on the investigation results, the reported issue of the sample is not separated was not confirmed.Investigation results that were performed on the indicated failure mode were the following: the potential cause was undetermined as the customer resolved the issue on their own and a field service dispatch was not needed.No one was harmed or injured, and no patients were diagnosed or treated based on any erroneous results.The safety risk of this hazard has been identified to be within the acceptable level.The manufacturing device history record (dhr) was reviewed and the instrument met all the manufacturing specifications prior to release.Complaints received for this device will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD FACS¿ LYSE WASH ASSISTANT
Common Device Name
STATION, PIPETTING DILUTING CLINICAL USE
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer Contact
fahmy razak - mdr
2350 qume drive
san jose, CA 95131
4089542435
MDR Report Key17745959
Report Number2916837-2023-00180
Device Sequence Number5460989
Product Code JQW
UDI-Device Identifier00382903371464
UDI-Public00382903371464
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number337146
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2023
Supplement Date Received by Manufacturer03/18/2024
Initial Report FDA Received Date09/14/2023
Supplement Report FDA Received Date03/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/12/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown